# SDR CALA2023050301342

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 107,366 hours, 10,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NA
- Condition: Unknown
- Location: Dr 2r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R EXIT LIGHT BROKEN NIL SPARES AVAILABLE. LIGHT ASSY TEMPORARILY REPAIRED WITH ALL LIGHT FUNCTIONS NORMAL. SYSTEM.  REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY AT DOOR 2R IN REF TO AMM 33-51-01-960-802. OPS CHECK GOOD.
